Simon Kristensen

Approximating numbers with missing digits by algebraic numbers

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

Approximating numbers with missing digits by algebraic numbers. / Kristensen, S.

In: Proceedings of the Edinburgh Mathematical Society, Vol. 49, No. 3, 2006, p. 657-666.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

Kristensen, S 2006, 'Approximating numbers with missing digits by algebraic numbers' Proceedings of the Edinburgh Mathematical Society, vol. 49, no. 3, pp. 657-666.

APA

Kristensen, S. (2006). Approximating numbers with missing digits by algebraic numbers. Proceedings of the Edinburgh Mathematical Society, 49(3), 657-666.

CBE

Kristensen S. 2006. Approximating numbers with missing digits by algebraic numbers. Proceedings of the Edinburgh Mathematical Society. 49(3):657-666.

MLA

Kristensen, S."Approximating numbers with missing digits by algebraic numbers". Proceedings of the Edinburgh Mathematical Society. 2006, 49(3). 657-666.

Vancouver

Kristensen S. Approximating numbers with missing digits by algebraic numbers. Proceedings of the Edinburgh Mathematical Society. 2006;49(3):657-666.

Author

Kristensen, S./ Approximating numbers with missing digits by algebraic numbers. In: Proceedings of the Edinburgh Mathematical Society. 2006 ; Vol. 49, No. 3. pp. 657-666

Bibtex

@article{45602580642811dbbee902004c4f4f50,
title = "Approximating numbers with missing digits by algebraic numbers",
author = "S. Kristensen",
year = "2006",
language = "English",
volume = "49",
pages = "657--666",
journal = "Proceedings of the Edinburgh Mathematical Society",
issn = "0013-0915",
publisher = "Cambridge University Press",
number = "3",

}

RIS

TY - JOUR

T1 - Approximating numbers with missing digits by algebraic numbers

AU - Kristensen,S.

PY - 2006

Y1 - 2006

M3 - Journal article

VL - 49

SP - 657

EP - 666

JO - Proceedings of the Edinburgh Mathematical Society

T2 - Proceedings of the Edinburgh Mathematical Society

JF - Proceedings of the Edinburgh Mathematical Society

SN - 0013-0915

IS - 3

ER -